Exact solution of a differential equation arising in the wire coating analysis of an unsteady second grade fluid

Rehan Ali Shah, S. Islam, A. M. Siddiqui

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

In this work, the mathematical modeling of unsteady second grade fluid in a wire coating process inside a straight annular die is developed in the form of a partial differential equation with non-homogenous boundary conditions. An exact solution is obtained for the governing equation by using the method of separation of variables.

Original languageEnglish (US)
Pages (from-to)1284-1288
Number of pages5
JournalMathematical and Computer Modelling
Volume57
Issue number5-6
DOIs
StatePublished - Mar 2013

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Exact solution of a differential equation arising in the wire coating analysis of an unsteady second grade fluid'. Together they form a unique fingerprint.

Cite this